Piralgin

 Piralgin pills

The drug belongs to a group Piralgin analgesics (NSAIDs opioids + + + psihostimulirutee barbiturate). There are several unique Piralgina.

Composition Piralgina

The composition Piralgina includes the following materials:

• Activity: metamizol sodium (analgin) - 0, 3 g; naproxen - 0, 1g; Caffeine - 0, 05g; phenobarbital - 0, 01g; Codeine - 0, 008g;

• auxiliary talc, magnesium stearate, potato starch.

The drug comes in the form of tablets spigot white-yellow or cream-colored, with a risk and chamfer.

Pharmacological properties

Combined preparation Piralgin has properties characteristic of non-narcotic analgesics and NSAIDs .  Due to the composition contained in Piralgina Metamizolum and naproxen occurs antipyretic, analgesic, anti-inflammatory effect .  Phenobarbital provides sedation .  Headache, migraine intensifying reduces caffeine, which leads to vasodilation muscle, heart, brain, kidneys .  Increased pressure during hypotension, efficiency, reduced drowsiness, fatigue .  Codeine suppresses the increased excitability of the cough center, at the same time providing an analgesic effect (as a result of excitation of opioid receptors of various departments of the central nervous system and peripheral tissues) .  This leads to the stimulation of antinociceptive (analgesic) system facilitates a state of "colds" patients .  Piralgin depresses respiratory function less than morphine .  Less frequent are cases of cramps, nausea, vomiting and constipation, t . to .  comes the relaxation of smooth muscles of the intestine, reduced motility and spasm of the sphincter as a result of the activation of opioid receptors .  The duration of action of the drug Piralgin is from four to six hours .

Pharmacokinetics

The instructions to Piralginu indicates that all components of the drug (metamizole sodium, caffeine, codeine, phenobarbital) are well absorbed in the digestive tract, forming active metabolites and excreted by the kidneys in urine, bile.

Testimony

The drug is used in moderately severe pain of various origins: menstrual pain, migraine, toothache, headache, sciatica, muscle pain, joint pain, neuralgia; at a feverish syndrome, colds.

Contraindications

• hypersensitivity to the components in the composition of the drug;

• acute hepatic, renal failure;

• lack of glucose-6-phosphate dehydrogenase;

• blood disorders;

• gastric ulcer, duodenal ulcer (acute stage);

• asthma, a condition accompanied by respiratory depression;

• acute myocardial infarction;

• arrhythmia;

• arterial hypertension;

• traumatic brain injury;

• intoxication;

• glaucoma;

• pregnancy, lactation;

• Children up to 12 years.

It should be Piralgin with caution to the elderly and patients with gastric ulcer and duodenal ulcer (stage of remission). You can find important information, read these instructions carefully to Piralginu.

side effects

 Piralgin drug

The most common adverse events associated with taking Piralgina:

• allergic reaction (hives, itching, rash);

• dizziness;

• drowsiness, reduced psychomotor speed;

• tachycardia;

• nausea, vomiting, constipation;

• agranulocytosis, leucopenia, granulocytopenia.

Prolonged uncontrolled taking the drug in high doses can lead to addiction, the weakening of the analgesic effect, codeine drug dependence, dysfunction of the kidneys and liver. Before purchasing the drug from a pharmacy be sure to read the composition Piralgina.

Overdose

The symptoms of drug overdose Piralginom are: gastralgia, nausea, vomiting, arrhythmia, tachycardia, respiratory depression. Need induction vomiting, emergency gastric lavage, activated charcoal, symptomatic therapy. To avoid overdose, first read the instructions to Piralginu and all the contraindications.

mode of application

Adults - one tablet three times a day (after meals).

Children older than 7 years old - half the adult dose.

The maximum dose a day - 4 tablets.

The duration of the drug - 2-3 days (up to one week).

important information

Do not take the drug without consulting your doctor for more than three days (a feverish syndrome) and more than five days (pain). Excessive intake during treatment with caffeinated products (coffee and tea) can cause symptoms of an overdose. Long-term treatment (more than 1 week) requires monitoring the status of the peripheral blood and liver.

Admission Piralgina affect the final test results when passing athletes doping control, difficult to diagnose in the situation "acute abdomen", raises the possibility of allergic reactions in patients with hay fever and atopic asthma. While receiving the drug should be careful when driving, working with complex mechanisms in the classroom, requiring acute vision, high concentration of attention, speed of psychomotor reactions, you must renounce the use of alcoholic beverages during treatment Piralginom.

Interaction with the drugs Piralgina

Use of the drug Piralgin simultaneously with other non-narcotic analgesics may cause increased toxicity. Contraceptives for indoor reception, tricyclic antidepressants, allopurinol increase the toxicity of Analgin (Metamizole) as part of the preparation. Reduces the effect of dipyrone - phenylbutazone barbiturates. Analgesic effect Piralgina enhance tranquilizers and sedatives. Admission Metamizole with cyclosporine reduces the levels of the latter in blood.

Analogs Piralgina

Analogs Piralgina - drugs with similar pharmacological action, with a similar chemical composition, however, some minor components may vary:

• Baralgetas;

• Andipal;

• maksigan;

• Tempalgin;

• Bellalgin;

• Tsitrapak;

• Took;

• spazgan;

• Trigan-D;

• Yunispaz;

• Dolospa;

• Kaffetin;

• Revalgin;

• Spazmoblok;

• Benalgin;

• EPF;

• M sedan;

• Paracetamol Extra;

• Spazmalin;

• Brustan;

• Sedalgin Plus;

• Spazmalgon;

• Pentalgin with drotaverine;

• Sedalgin Neo;

• Tsefekon H;

• NEXT;

• Neurodiclovit;

• Pentalgin ICN;

• Aspirin with Vitamin C;

• Alka-Seltzer;

• Pentalgin plus;

• Nurofen Plus;

• Zaldiar;

• Anapirin;

• Aspivit;

• Bioralgin;

• Bralangin;

• Daleron C;

• Nebalgan;

• Parkotset;

• Plenalgin;

• Plivalgin;

• Renalgan;

• Ring H;

• Santoperalgin;

• Santotitralgin;

• Spazdolzin;

• Spazmalgin;

• Spazmoanalgan;

• Spazmogard;

• Tempaldol;

• Tempanginol;

• Femizol;

• Flyuzioz;

• Tsefekon M;

• Tsefekon P.

Analogs Piralgina available over the counter without a prescription.





Яндекс.Метрика